MathSciNet Relay Station
MathSciNet bibliographic data
MR1913648 30D05 (37C45 37D35 37F15 37F35 37F50)
Urbański, Mariusz; Zinsmeister, Michel Geometry of hyperbolic Julia-Lavaurs sets. Indag. Math. (N.S.) 12 (2001), no. 2, 273–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement